Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Drainage from both ears. Diagnosed fungal infection. No relief with medicines, ears blocked. Other medications?

I have had drainage from both ears for at least 4 months. ENT Dr. stated that it was a fungal infection . I have had 2 rounds of ear drops and antibiotics and nothing has worked. Drainage is getting worse, ears get blocked with crust and itching is horrendous. I am now starting to get shocks like a tenz (sic) unit is on my ear and neck all the time. Infection actually went into both eyes at one time. Are there any stronger drops?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Welcome in H.C.M. for query.
I read your query about fungal infection in your ear for last four are using ear drops but no response and ear is continuously discharging.
Since you have ear discharge for last 4 months in spite of using antibiotic drops, so these investigations are necessary for you-
(1) Culture and sensitivity of ear-pus.
(2) Blood sugar ( F & P.P.).
(3) Ear pus for fungal ex.
By above investigations one can find out the correct antibiotic for systemic and local drops, which will be most effective. during selection of drop it should be taken in consideration that drop should contain anti-fungal component also. Before pouring drop ear should be clean gently.
hope your query is explained.
With Regards.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor